# SDR ERKR0210032326416

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Component: Battery Pack
- Component part number: 20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT SYSTEM FAILS BURN DOWN TEST.
